- Medical School - UT Health Science Center at San Antonio School of Medicine (2006-2010)
- Fellowship - UT Southwestern Medical Center (2013-2015), Toxicology
- Residency - Case Western Reserve University at Metro Health (2010-2013), Emergency Medicine
Jakub Furmaga, M.D.
- Emergency Medicine
Jakub Furmaga, M.D., is an Associate Professor in the Department of Emergency Medicine at UT Southwestern Medical Center.
Dr. Furmaga earned his medical degree at the University of Texas Health Science Center at San Antonio. He completed a residency in emergency medicine at MetroHealth/Cleveland Clinic and received advanced training in medical toxicology through a fellowship at UT Southwestern.
Certified by the American Board of Emergency Medicine in emergency medicine and medical toxicology, he joined the UT Southwestern faculty in 2013.
Dr. Furmaga is the Medical Toxicology Scholarly Track Director for emergency medicine residents at UT Southwestern. He serves on several committees, including the national practice committee for the American College of Medical Toxicology and the emergency department quality committee for UT Southwestern. In 2015, he received the John F. Haynes Medical Toxicology Award from Texas Tech University Health Sciences Center El Paso.
He has published numerous academic articles on emergency medicine.
- American College of Emergency Physicians (ACEP) (2010)
- American College of Medical Toxicology (ACMT) (2013)
- American Academy of Clinical Toxicology (AACT) (2013)
- John F Haynes Medical Toxicology Award 2015, Awarded at Texas Tech University Health Science Center at El Paso
How do I diagnose and manage patients admitted to the ICU after common poisonings? in Evidence Based Practice of Critical Care 2nd Edition
Furmaga J, Kleinschmidt K, Saunders Elsevier
Toxicology Section - Isoniazid in ClinicalAccess (www.clinicalaccess.com)
Furmaga J (2015)
- How do I diagnose and manage patients admitted to the ICU after common poisonings? in Evidence Based Practice of Critical Care 2nd Edition
N-Acetylcysteine (NAC)-Induced Hyponatremia Caused by an Electronic Medical Record (EMR) Order Error.
Furmaga J, Wax P, Kleinschmidt K Journal of medical toxicology : official journal of the American College of Medical Toxicology 2015 Jan
- N-Acetylcysteine (NAC)-Induced Hyponatremia Caused by an Electronic Medical Record (EMR) Order Error.
- Medical Education
- Laboratory Medicine
- Drugs of Abuse